# SDR SWAA2018112727070

- Difficulty date: November 20, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,477 hours, 24,578 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Part number: 6557463
- Condition: Missing
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE BRACKET AFT SCREW MISSING.  INSTALLED SCREW IAW SIP.
